MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number MEE-2000A
Medical Device Problem Codes Loss of Power (1475); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this electrical box stopped outputting power during a procedure.According to the customer, it was right before the end so there were no problems.The customer will send in the unit to be exchanged.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B6 attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B7 attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.D4 serial number attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.The following fields are not available (n/a) to this report: h4 device manufacturer date.Additional model information: d10 concomitant medical device: the following device was used in conjunction with the mee2000: js-201b: model #: js-201b.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: ni.
 
Event or Problem Description
The customer reported that this electrical box stopped outputting power during a procedure.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this electrical box stopped outputting power during a procedure.According to the customer, it was right before the end so there were no problems.The customer will send in the unit to be exchanged.There was no patient injury reported.Investigation summary: there were no issues found with the device itself during evaluation, as it was working normally.However, we confirmed a secondary issue, (found during evaluation of the device), with the connection cable, (that connects to the main unit, which was replaced during the evaluation process).The connection cable issue was likely due to damage (from either wear and tear and/or mishandling), which are likely contributing causes of the reported issue.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6.Attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B6 attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B7 attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.D4 serial number.Attempt # 1: 06/27/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/29/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 07/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.The following fields are not available (n/a) to this report: h4 device manufacturer date additional model information: d10 concomitant medical device: the following device was used in conjunction with the mee2000: js-201b: model #: js-201b.Serial #: (b)(6).Device manufacturer date: 04/24/2019.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: ni.Additional information: b4 date of this report.D9 device available for evaluation? g3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h3 device evaluated by manufacturer? h10 additional manufacturer narrative.Manufacturer references # (b)(4) follow up 001.

Brand Name
MEE-2000A
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key17307934
Report Number8030229-2023-03654
Device Sequence Number7213983
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public04931921118054
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-2000A
Device Catalogue NumberMEE-2000A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JS-201B.; JS-201B.
Patient SexUnknown